# SDR SWAA2024020646222

- Difficulty date: January 30, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD ASSIST HANDLE IS LOOSE.<[01] SECURED L1 DOOR FORWARD ASSIST HANDLE AS PER AMM 25-21-31-420-802;[02] VERIFIED STEP 1.
